Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
promasterny

SSRI with Accutane?

I have researched drug interaction and have yet to turn anything up as to whether or not they can be used simultaneously.

For the first two months on accutane I felt great, but then last week my doctor moved me up to 80 mg a day. Today when I woke up I felt a bit down and it is really scaring me. The worst part is I'm afraid to admit it to my family/friends for fear of my doctor pulling me off of the drug.

Could an SSRI such as Zoloft hopefully control some of those feelings of despair? Thanks a lot; long time lurker, first time poster.

Share this post


Link to post
Share on other sites
Guest adele morgan

I've been taking Cipralex (that's the Canadian name for the antidepressant) for about one month, and have been on Accutane a bit more than 2 months. My doctor said there shouldn't be a problem, and so far there hasn't been. Not sure if there are particular types of antidepressants that won't interact badly with the 'tane, though

Share this post


Link to post
Share on other sites

theres ups and downs to your mood, its normal, especially while on accutane. dont worry about taking anti depressants, i dont think its a good idea to mix, especially since anti depressants come with their own bag of side effects.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×